# SDR SWAA2021081926666

- Difficulty date: February 3, 2020
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N799SW
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28209
- Aircraft time: 73,404 hours, 42,536 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Turnbuckle
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AFT SIDE OF LANDING GEAR WALKING BEAM JUST I/B OF # 6 FLAP TRACK FAIRING 2 EACH PANEL SUPPORT ROD ENDS CORRODED. RSS 209 / CONFIRMED EFFECTIVITY OF (2) TURN BUCKELS IAW 737 B IPC 57-50-00-22 ITEM #8 PN # 115A2950-62; REMOVED AND INSTALLED 2 NEW TURN BUCKELS IAW B737 SRM 51-40-02-0G-0 PAR 9. ADJUSTED NEW TURN BUCKELS USING COMPAIRITER IAW B737 SIP.
